Vol. 2, No. 8, 2008

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 11
Issue 6, 1243–1488
Issue 5, 1009–1241
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Integral points on hyperelliptic curves
859–885

Yann Bugeaud, Maurice Mignotte, Samir Siksek, Michael Stoll and Szabolcs Tengely

Smooth curves having a large automorphism $p$-group in characteristic $p\gt 0$
887–926

Michel Matignon and Magali Rocher

Inner derivations of alternative algebras over commutative rings
927–968

Ottmar Loos, Holger P. Petersson and Michel L. Racine

On Oliver's $p$-group conjecture
969–977

David J. Green, László Héthelyi and Markus Lilienthal

The number of 2$\times$2 integer matrices having a prescribed integer eigenvalue
979–1000

Greg Martin and Erick Wong